UM

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Some norm inequalities for commutators of contracted tensor products Journal article
LINEAR ALGEBRA AND ITS APPLICATIONS, 2018,Volume: 540,Page: 244-256
Authors:  Xie, Ze-Jia;  Cheng, Che-Man;  Jin, Xiao-Qing
Favorite  |  View/Download:18/0  |  Submit date:2018/10/30
Contracted Product  Matricization  Tensor  Norm Inequality  Commutator  
Some sharp bounds for the commutator of real matrices Journal article
LINEAR ALGEBRA AND ITS APPLICATIONS, 2017,Volume: 521,Page: 263-282
Authors:  Cheng, Che-Man;  Liang, Yaru
Favorite  |  View/Download:18/0  |  Submit date:2018/10/30
Schatten P-norm  Commutator  Norm Inequality  
On Schatten p-norms of commutators Journal article
Linear Algebra and Its Applications, 2015,Volume: 484,Page: 409-434
Authors:  Che-Man Cheng;  Chunyu Lei
Favorite  |  View/Download:3/0  |  Submit date:2019/02/13
Commutator  Norm Inequality  Schatten P-norm  
A survey on the böttcher-wenzel conjecture and related problems Journal article
Operators and Matrices, 2015,Volume: 9,Issue: 3,Page: 659-673
Authors:  CHE-MAN CHENG;  XIAO-QING JIN;  SEAK-WENG VONG
Favorite  |  View/Download:8/0  |  Submit date:2018/12/24
Böttcher-wenzel Conjecture  Commutator Of Two Matrices  Frobenius Norm  
On some norm inequalities involving the commutator and XY - YXT Journal article
Linear Algebra and Its Applications, 2013,Volume: 438,Issue: 6,Page: 2793-2807
Authors:  Che-Man Cheng;  Kin-Sio Fong;  Weng-Fai Lei
Favorite  |  View/Download:3/0  |  Submit date:2019/02/13
Norm Inequality  Commutator  
A note on the norm of the commutator and the norm of XY-YXT Journal article
Linear Algebra and Its Applications, 2011,Volume: 435,Issue: 6,Page: 1193-1201
Authors:  Kin-Sio Fong;  Io-Kei Lok;  Che-Man Cheng
Favorite  |  View/Download:2/0  |  Submit date:2019/02/13
Commutator  Ky Fan Norm  Norm Inequalities  Schatten Norm  
Another unitarily invariant norm attaining the minimum norm bound for commutators Journal article
Linear Algebra and Its Applications, 2010,Volume: 433,Issue: 11-12,Page: 1793-1797
Authors:  Kin-Sio Fong;  Che-Man Cheng;  Io-Kei Lok
Favorite  |  View/Download:4/0  |  Submit date:2019/02/13
Commutator  Norm Inequality  Unitarily Invariant Norm  
Commutators with maximal Frobenius norm Journal article
Linear Algebra and Its Applications, 2010,Volume: 432,Issue: 1,Page: 292-306
Authors:  Che-Man Cheng;  Seak-Weng Vong;  David Wenzel
Favorite  |  View/Download:8/0  |  Submit date:2018/12/24
Commutator  Frobenius Norm  
Proof of Bottcher and Wenzel's Conjecture Journal article
Operators and matrices, 2008,Volume: 2,Issue: 3,Page: 435–442
Authors:  Seak-Weng Vong;  Xiao-Qing Jin
Favorite  |  View/Download:2/0  |  Submit date:2019/03/22
Commutator Of Two Matrices  The Cauchy-schwarz Inequality  The Lagrange Identity